# SDR AALA2019082989055

- Difficulty date: July 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,631 hours, 23,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53371528002
- Condition: Corroded
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SURFACE OF KEEL STRUCTURAL "T" ANGLE AT FR 42 AND BL 0. REPLACED ANGLE PER SRM 51-42-11.
